# SDR CALA2024122401643

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 72,908 hours, 25,730 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG ANTI ICE CAUTION LIGHT ON T/O REJECT T/O AT 50KTS RESET BOTH ENGINES CB,S. RAN BOTH ENGINES AND PERFORMED ENGINE COWL TAI VALVE OPERATIONAL TESTS. BOTH GND CHK OK PER AMM 30-21-11-860-009 .
